A COMBINATORIAL MATRIX IN 3-MANIFOLD THEORY

Cited 26 time in webofscience Cited 0 time in scopus
  • Hit : 290
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKo, Ki-Hyoungko
dc.contributor.authorSMOLINSKY, Lko
dc.date.accessioned2013-02-24T13:04:36Z-
dc.date.available2013-02-24T13:04:36Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1991-06-
dc.identifier.citationPACIFIC JOURNAL OF MATHEMATICS, v.149, no.2, pp.319 - 336-
dc.identifier.issn0030-8730-
dc.identifier.urihttp://hdl.handle.net/10203/57350-
dc.description.abstractIn this paper we study a combinatorial matrix considered by W. B. R. Lickorish. We prove a conjecture by Lickorish that completes his topological and combinatorial proof of the existence of the Witten-Reshetikhin-Turaev 3-manifold invariants. We derive a recursive formula for the determinant of the matrix and discover some interesting numerical relations.-
dc.languageEnglish-
dc.publisherPACIFIC JOURNAL MATHEMATICS-
dc.titleA COMBINATORIAL MATRIX IN 3-MANIFOLD THEORY-
dc.typeArticle-
dc.identifier.wosidA1991FP12200007-
dc.type.rimsART-
dc.citation.volume149-
dc.citation.issue2-
dc.citation.beginningpage319-
dc.citation.endingpage336-
dc.citation.publicationnamePACIFIC JOURNAL OF MATHEMATICS-
dc.contributor.localauthorKo, Ki-Hyoung-
dc.contributor.nonIdAuthorSMOLINSKY, L-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 26 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0